Statistics Faculty Research

Title

On the Construction of Restricted Minimum Aberration Designs

Document Type

Article

Publication Date

Fall 11-2014

Abstract

Deriving a formula, we show that an optimal moment design has the property that each treatment combination appears as equally often as possible. Modifying the definition of minimum aberration to restricted minimum aberration, we show that the word length pattern of a design is proportional to that of its complement. Many restricted minimum aberration designs are constructed

Publication Title

Statistics & Probability Letters

Volume

94

First Page

162

Last Page

169